# SDR P5CA2015062000052

- Difficulty date: June 19, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 62,918 hours, 10,376 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Activation
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MAIN DECK FIRE WARNING. QRH PROCEDURE AND ALL CHECK LISTS ACCOMPLISHED. PERFORMED EMERGENCY RETURN.  AIRCRAFT LANDED NORMALLY.  VISUAL INSPECTION OF MAIN DECK CARGO COMPARTMENT.  NO EVIDENCE OF FIRE & SMOKE.  AS PRECAUTION, REPLACED NR 8 LOOP A AND B SMOKE DETECTORS IAW AMM 26-14-01 AND AFOLTS WARNING CARD IAW AMM 26-10-01.  ALL SYSTEMS OPERATE NORMALLY.
